Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Some properties of Laplace transforms of measures


Author: O. S. Rothaus
Journal: Trans. Amer. Math. Soc. 131 (1968), 163-169
MSC: Primary 32.35
DOI: https://doi.org/10.1090/S0002-9947-1968-0227466-0
MathSciNet review: 0227466
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Bochner and W. T. Martin, Several complex variables, Princeton Univ. Press, Princeton, N. J., 1948. MR 0027863 (10:366a)
  • [2] S. Bochner, Group invariance of Cauchy's formula in several variables, Ann. of Math. (2) 45 (1944), 686-707. MR 0011131 (6:123i)
  • [3] T. Bonnesen and W. Fenchel, Theorie der Convexen Körper, Springer, Berlin, 1934.
  • [4] S. G. Gindikin, Analytic functions in tube domains, Dokl. Akad. Nauk SSSR 145 (1962), 1205-1208=Soviet Math. Dokl. 3 (1962), 1178. MR 0139768 (25:3198)
  • [5] A. Korányi, The Bergman kernel function for tubes over convex cones, Pacific J. Math. 12 (1962), 1355-1359. MR 0151639 (27:1623)
  • [6] O. S. Rothaus, Domains of positivity, Abh. Math. Sem. Univ. Hamburg 24 (1960), 189-235. MR 0121810 (22:12540)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32.35

Retrieve articles in all journals with MSC: 32.35


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1968-0227466-0
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society